NONPARAMETRIC-ESTIMATION OF STRUCTURAL MODELS FOR HIGH-FREQUENCY CURRENCY MARKET DATA

Published

Journal Article (Academic article)

Full Text

Duke Authors

Cited Authors

  • BANSAL, R; GALLANT, AR; HUSSEY, R; TAUCHEN, G

Published Date

  • March 1, 1995

Published In

Volume / Issue

  • 66 / 1-2

Start / End Page

  • 251 - 287

Published By

Pages

  • 37

International Standard Serial Number (ISSN)

  • 0304-4076

Digital Object Identifier (DOI)

  • 10.1016/0304-4076(94)01618-A

Language

  • English